Cvanishing Coefficients In Infinite Product Expansions

George E. Andrews, David M. Bressoud

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

Richmond and Szekeres (1977) have conjectured that certain of the coefficients in the power series expansions of certain infinite products vanish. In this paper, we prove a general family of results of this nature which includes the above conjectures.

Original languageEnglish (US)
Pages (from-to)199-202
Number of pages4
JournalJournal of the Australian Mathematical Society
Volume27
Issue number2
DOIs
StatePublished - Mar 1979

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this